Publication Abstracts

Lebedeff and Hameed 1975

Lebedeff, S.A., and S. Hameed, 1975: Steady-state solution of the semi-empirical diffusion equation for area sources. J. Appl. Meteorol., 14, 546-549, doi:10.1175/1520-0450(1975)014<0546:SSSOTS>2.0.CO;2.

Turbulent transport of material emitted from a surface may be described by the steady-state, two-dimensional, semi-empirical diffusion equation. It is shown that, with wind velocity and eddy diffusivity expressed as power functions of the vertical coordinate, this equation can be solved exactly by introducing a similarity variable. The solution gives the vertical distribution of concentration for area sources in terms of the incomplete gamma function. Implications of the solution are discussed.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{le03100m,
  author={Lebedeff, S. A. and Hameed, S.},
  title={Steady-state solution of the semi-empirical diffusion equation for area sources},
  year={1975},
  journal={J. Appl. Meteorol.},
  volume={14},
  pages={546--549},
  doi={10.1175/1520-0450(1975)014%3C0546%3ASSSOTS%3E2.0.CO;2},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - le03100m
AU  - Lebedeff, S. A.
AU  - Hameed, S.
PY  - 1975
TI  - Steady-state solution of the semi-empirical diffusion equation for area sources
JA  - J. Appl. Meteorol.
VL  - 14
SP  - 546
EP  - 549
DO  - 10.1175/1520-0450(1975)014%3C0546%3ASSSOTS%3E2.0.CO;2
ER  -

[ Close ]

• Return to 1975 Publications

• Return to Publications Homepage